MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC084015A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Clinical Endoleak (4843)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat a chronic type b dissection utilizing the gore® dryseal flex introducer and gore® tag® thoracic branch endoprostheses (aortic and side branch component).The patient tolerated the procedure.Its was reported that at the time of the (b)(6) procedure, the physician felt that the primary entry tear was covered.However, on august 19th, 2024, the patient complained of back pain and received a ct.The physician decided to take the patient into surgery.A dacron graft was sown in the ascending aorta to the gore® tag® thoracic branch endoprosthesis and then the physician performed a bypass from the ascending graft to the innominate and carotid artery.An endoleak was present and it was determined to leave it alone.It may need to be treated in the future.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
According to the gore® tag® thoracic branch endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added d5, d6a, g3/g4, h1/h2, h6.According to the gore® tag® thoracic branch endoprosthesis instructions for use, adverse events that may occur and / or require intervention include dissection.The imaging evaluation determined the following: there were two time-points available for evaluation: pre-implantation computed tomography angiography (cta) dated (b)(6)2023, and post-implantation cta dated (b)(6)2024.The pre-implantation cta dated (b)(6)2023 shows: the primary entry tear is ~2mm, distal to the left subclavian artery (lsa).The length of dissected aorta appears to be ~22.8cm, by outer curve length.The ascending thoracic aorta is not dissected on the pre-implantation imaging.The covered length is 1.6cm, by outer curve length.The segment length is 2.1cm, by outer curve length.The proximal aortic diameters for the segment length appear to range from 35mm ¿ 39mm.The post-implantation cta dated (b)(6) 2024 shows: axial images show the ascending thoracic aorta is dissected from root to proximal implanted device.Lsa reconstruction images show contrast outside the implanted side branch(s).This finding suggests the possibility of a gutter leak.This contrast communicates with a large pooling of contrast in the false lumen.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20238092
Report Number2017233-2024-05300
Device Sequence Number8163533
Product Code MIH
UDI-Device Identifier00733132654130
UDI-Public00733132654130
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC084015A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale